Functionally invariant solutions of second-order equations
Doklady Akademii Nauk, Tome 161 (1965) no. 3, pp. 534-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_3_a9,
author = {B. V. Rusanov},
title = {Functionally invariant solutions of second-order equations},
journal = {Doklady Akademii Nauk},
pages = {534--537},
year = {1965},
volume = {161},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_3_a9/}
}
B. V. Rusanov. Functionally invariant solutions of second-order equations. Doklady Akademii Nauk, Tome 161 (1965) no. 3, pp. 534-537. http://geodesic.mathdoc.fr/item/DAN_1965_161_3_a9/